# SDR AALA201909259003

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 24,379 hours, 3,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EPSU 13WL AT DOOR 2L FAILS JOBCARD 33C22033002 "OPS CHECK EMERGENCY LIGHTS VIA MCDU" T/S IAW TSM 33-51-00-810-802-A. REMOVED AND REPLACED BATTERY AT ESPU 13WL IAW AMM 33-51-00. OPS GOOD.
